# SDR SIMA200918908

- Difficulty date: July 8, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B6245
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PS-1 CHECK, PAX DOOR EMERGENCY LIGHT INOPERATIVE.  RAR LIGHT ASSY.  (K)
